# SDR ASAA2019052529474

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 26,077 hours, 8,547 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED WITH RECALL. GROUNDED - YES. #2 ZONE TEMP CONTROLLER FAULTED FLT DECK TRIM VALVE ON BIT & PREV FLT, GREEN GO FOR VERIFY, FAULT RESET. RAN PACKS & REACCOMPLISHED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801 GROUND VERIFICATION PASSED.
